# SDR AALA202108178089

- Difficulty date: August 13, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 61,630 hours, 30,191 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664605
- Part serial: A7053RP
- Condition: Failed Insp
- Location: L1 Door
- Part time: 53,052 hours, 27,941 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR SLIDE FAILED EMERGENCY LIGHT CHECK. REMOVED AND REPLACED L1 SLIDE PER JOB CARD 26L00025011.
